Stability of polytopic systems via convex M-matrices and parameter-dependent Liapunov functions

D. M. Stipanović, D. D. Šiljak

Research output: Contribution to journalArticlepeer-review

Abstract

A study was conducted to derive number of sufficient conditions for the convex combination of a set of M-matrices to be an M-matrix. The conditions are obtained using as diverse tools as M-matrix properties and linear programming, mathematical induction and linear matrix inequalities, and, expectedly, the conditions are independent of each other. They can be used to verify with a varying degree of efficiency if all matrices in a given polytope are M-matrices by testing only the vertices of the polytope.

Original languageEnglish (US)
Pages (from-to)589-609
Number of pages21
JournalNonlinear Analysis, Theory, Methods and Applications
Volume40
Issue number1
DOIs
StatePublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of polytopic systems via convex M-matrices and parameter-dependent Liapunov functions'. Together they form a unique fingerprint.

Cite this